# SDR ASOA20130324093

- Difficulty date: March 23, 2013
- Submitted: March 24, 2013
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 29,426 hours, 16,261 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178902
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE CENTER SERVICE DOOR SILL WAS FOUND TO BE CORRODED BETWEEN FRAMES 20-22 AND STRINGERS 15R-16R.  MX R & R THE SILL IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
